# SDR FXGA201606231607

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING STR 21R AT WING STA 203R, TO REPAIR WING STRINGER 21R CRACKED AT WING STA 203R.  REMOVE EXISTING SKIN DOUBLER INSTALLED IAW T/O 1C-118A-3-1, FIGURE 2-61, REPAIR CRACKED STR IAW EAC EO 9915 AND EXTENDED EXTERNAL REPAIR DOUBLER TO INCLUDE EXISTING SKIN DOUBLER.  MFG EXTERNAL REPAIR DOUBLER FROM 2024-T3, 0.080".
